Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

On Topmac, Vasograin for migraine, sudden weight gain. Also given Prodep for a month. Side effect ?

Hi. I am suffering from migraine for past 7 years.. currently i am under medications .. i started taking TOPMAC 20 twice daily for past 4 months and vasograin when i get headache as prescribed by my neurologist .. My doctor also prescribed me PRODEP 10mg twice a day for 1 month. There is no change in my diet and Exercise schedule but i gained 11 kgs in just 2 months after i stopped taking PRODEP. Is that because of any side effect.. is taking these medicines may cause any serious problem? Please advice.. Thanks AAA.
Asked On : Thu, 6 Sep 2012
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
So much weight gain in 2 months is really alarming. Topamac should not cause weight gain and in fact patients taking topamac are known to lose weight. Get your self evaluated by a physician for this sudden wt gain. You may need to get thyroid function tests. After physician's evaluation a gynecological check up may also be required. Sometimes hormonal disturbances can lead to wt gain. This doesn't seem to be medication related. Best way is to reduce food intake and increase exercise.
good luck.
Answered: Wed, 12 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor